# SDR R61A2021081800654

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 33,929 hours, 21,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR VENT FLAP HANDLE HARD TO OPERATE. LUBRICATED, PERFORMED OPS CHECK IAW AMM 52-12-00. OPS CHECK GOOD.
